Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 12, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Apr 29, 2014, 2:14 AM CDT for Harrison County, Jackson County, Mississippi. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2014, 2:14 AM CDT (07:14 UTC)
- Expired
- Apr 29, 2014, 5:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harrison County, MS, Jackson County, MS
The radar
The Mobile radar (KMOB), 64 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 3:12 AM CDT | FLASH FLOOD | Biloxi, MS | NUMEROUS ROADS IN BILOXI ARE FLOODED. |
| Apr 29, 3:12 AM CDT | FLASH FLOOD | Gulfport, MS | NUMEROUS ROAD ARE FLOODED IN THE CITY OF GULFPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 7.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2782 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 16.2
The text
As transmitted, in the capitals the NWS used until 2016.
087
WGUS54 KLIX 290714
FFWLIX
MSC047-059-291015-
/O.NEW.KLIX.FF.W.0012.140429T0714Z-140429T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
214 AM CDT TUE APR 29 2014
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARRISON COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LONG BEACH...GULFPORT...BILOXI...
JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...ST. MARTIN...PASCAGOULA...OCEAN
SPRINGS...MOSS POINT...ESCATAWPA...
* UNTIL 515 AM CDT
* AT 209 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
GULFPORT TO 9 MILES NORTHEAST OF ESCATAWPA...MOVING SOUTHEAST AT 10
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GULF
PARK ESTATES AND GAUTIER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF 1 TO 3 INCHES HAVE ALREADY FALLEN AND AN
ADDITIONAL 2 TO 3 INCHES ARE POSSIBLE IN THE WARNED AREA.
&&
LAT...LON 3035 8843 3031 8847 3036 8862 3034 8874
3041 8885 3037 8881 3036 8881 3039 8887
3038 8901 3030 8929 3035 8929 3038 8934
3065 8934 3065 8925 3068 8918 3068 8889
3074 8889 3075 8883 3074 8842 3035 8839
$$
CABWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 1:02 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 29, 1:02 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
102 AM CDT TUE APR 29 2014
.UPDATE...
JUST UPDATED THE CONVECTIVE WATCH TO CANCEL WALTHALL COUNTY AND
WASHINGTON PARISH. ALSO EXTENDED IN AREA TO INCLUDE THE
MISSISSIPPI COASTAL COUNTIES FOR THE REMAINDER OF THE WATCH
DURATION THROUGH 3 AM CDT. NO OTHER CHANGES AT THIS TIME.
RATIONALE IS TAHT DISCRETE CELLS MOVING OFF THE GULF AND SOUND
INTERCEPTING THE LINEAR COMPLEX MOVING SOUTHBOUND. THIS MAY CAUSE
SOME LOCALIZED BRIEF ROTATIONS. WCN ALREADY ISSUED. OTHER PRODUCTS
BEING UPDATED AT THIS TIME. 24/RR
&&
.PREV DISCUSSION... /ISSUED 407 PM CDT MON APR 28 2014/
SYNOPSIS...
LOW PRESSURE OVER NEBRASKA WITH BOUNDARY EXTENDING TO NEAR ST.
LOUIS AND LITTLE ROCK INTO WESTERN LOUISIANA. CONVECTION EXTENDS
FROM NASHVILLE TO TUPELO TO JUST WEST OF ALEXANDRIA. SKIES HAVE
BEEN MOSTLY CLOUDY ACROSS THE AREA THIS AFTERNOON. AIRMASS WAS
CAPPED EARLIER IN DAY...BUT 18Z SOUNDING SHOWED CAP GONE AND
UNSTABLE AIRMASS WITH LIFTED OF -8...CAPE OF 4400. HELICITY HAS
WEAKENED...DOWN TO 132. TEMPERATURES GENERALLY MID 80S WITH DEW
POINTS UPPER 60S TO MID 70S.
SHORT TERM...
ALL WEATHER ISSUES WILL BE IN SHORT TERM PORTION OF THE FORECAST.
BOUNDARY WILL MOVE VERY SLOWLY EASTWARD ACROSS THE AREA THROUGH
TUESDAY NIGHT. AIRMASS IS PRIMED FOR CONVECTION AT THIS
TIME...JUST WAITING FOR A TRIGGER. MESOSCALE MODELING STILL DOES
NOT SHOW MUCH IN THE WAY OF CONVECTIVE DEVELOPMENT THROUGH THE
EVENING HOURS OVER OUR AREA...KEEPING IT NORTH AND WEST. WE WILL
LOSE DIURNAL HEATING SHORTLY. BEST POTENTIAL FOR SEVERE WEATHER
THIS EVENING WOULD BE ACROSS SOUTHWEST MISSISSIPPI AS BOUNDARY
MOVES SLOWLY EASTWARD. QUESTION WOULD BE SOUTHERN EXTENT...AND DO
NOT SEE IT GETTING MUCH FURTHER SOUTH THAN INTERSTATE 12.
LARGER THREAT WILL BE DURING THE LATE MORNING AND AFTERNOON ON
TUESDAY ACROSS NORTHEAST PORTION OF THE AREA AS SECOND JET STREAK
MOVES ACROSS THE AREA. ONLY QUESTION IS HOW FAR NORTH OF THE COAST
CONVECTION INITIATES. MOST INDICES VERY FAVORABLE FOR SEVERE
WEATHER AND WILL NOT DETAIL ALL OF THEM. NEEDLESS TO SAY...LARGE
HAIL...DAMAGING WINDS AND TORNADOES STILL POSSIBLE ON TUESDAY.
WILL CONTINUE WITH FLASH FLOOD WATCH...BUT THREAT APPEARS TO BE
SOMEWHAT LOWER AT THIS TIME. RAIN AMOUNTS ONE TO TWO INCHES LIKELY
IN WATCH AREA...BUT IF TRAINING SETS UP...FLOOD POTENTIAL
INCREASES CONSIDERABLY.
SEVERE THREAT SHOULD END NEAR SUNSET TUESDAY...BUT WITH THE SLOW
MOVEMENT OF THE BOUNDARY...RAIN CHANCES MAY LINGER ACROSS THE EAST
INTO WEDNESDAY. 35
LONG TERM...
SURFACE HIGH PRESSURE WILL MOVE INTO THE AREA OVER THE WEEKEND.
WILL KEEP WITH THE GFS SOLUTION WHICH KEEPS PRECIPITATION JUST
SOUTH AND EAST OF OUR AREA FOR THURSDAY AND FRIDAY. BELOW NORMAL
TEMPERATURES THURSDAY INTO SATURDAY MORNING...THEN NEAR NORMAL
BEYOND THAT. 35
AVIATION...
GENERALLY MVFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE PERIOD
WITH A BRIEF PERIOD OF IFR CIGS POSSIBLE LATE TONIGHT. GUSTY SOUTH
WINDS WILL CAM A BIT AFTER SUNSET BUT WILL REMAIN SUSTAINED NEAR 10
KTS MOST LOCATIONS OVERNIGHT. WHILE OVERALL PROBABILITY OF
THUNDERSTORMS OCCURRING IS HIGH...PROBABILITY AT ANY GIVEN TIME IS
FAIRLY LOW AND THERE IS STILL SIGNIFICANT UNCERTAINTY IN THE ONSET
TIMING OF THUNDERSTORMS. THUS...HAVE OPTED TO LEAVE OUT OF THE TAFS
FOR NOW AND WILL HAVE TO ADD IN A LATER TAF PACKAGE OR THROUGH
AMENDMENTS IF THUNDERSTORMS DEVELOP IN THE SHORTER TERM. 95/DM
MARINE...
WILL ALLOW SMALL CRAFT ADVISORY TO DEVOLVE INTO EXERCISE CAUTION
FOR OVERNIGHT HOURS. LIKELY TO NEED ADVISORY AGAIN ON
TUESDAY...BUT WILL NOT CLOUD THE ISSUE WHILE CURRENT ADVISORY IN
EFFECT. WINDS AND SEAS WILL GRADUALLY EASE ONCE FRONTAL BOUNDARY
PASSES TO THE EAST ON WEDNESDAY WITH QUIETER CONDITIONS FOR THE
END OF THE WEEK. 35
DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT
MONITORING RIVER FLOODING
MONITORING SEVERE WEATHER THREAT FOR TONIGHT/TUESDAY
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 57 76 48 71 / 20 10 10 10
BTR 59 79 51 73 / 20 10 10 10
ASD 62 80 52 73 / 30 20 10 10
MSY 65 79 57 71 / 30 20 10 10
GPT 67 81 56 73 / 50 30 10 10
PQL 65 80 53 73 / 50 40 20 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
ST. TAMMANY...AND WASHINGTON.
GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...JACKSON...PEARL RIVER...AND WALTHALL.
GM...NONE.
&&Hazardous weather outlook, Apr 28, 8:45 PM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 845 PM CDT MON APR 28 2014 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-291345- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 845 PM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT A TORNADO WATCH IS EFFECT FOR EXTREME SOUTHERN MISSISSIPPI FROM MISSISSIPPI RIVER TO PEARL RIVER COUNTY AND NORTHERN PORTIONS OF EAST CENTRAL LOUISIANA UNTIL 3 AM TUESDAY MORNING. A SLIGHT RISK OF SEVERE WEATHER EXIST ACROSS PORTIONS OF THE FORECAST AREA NORTH OF THE INTERSTATE 10 AND 12 CORRIDORS. ANY THUNDERSTORMS THAT DO DEVELOP AND BECOME SEVERE WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND AN ISOLATED TORNADO OR TWO. A FLASH FLOOD WATCH IS IN EFFECT BEGINNING TONIGHT FOR PORTIONS OF THE FORECAST AREA THAT ARE GENERALLY EAST OF THE INTERSTATE 55 CORRIDOR AND NORTH OF THE INTERSTATE 10 AND 12 CORRIDOR. STRONG WINDS AND ROUGH SEAS WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE COASTAL WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE COASTAL WATERS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT TO MODERATE RISK OF SEVERE WEATHER ACROSS PORTIONS OF THE AREA THAT ARE GENERALLY ALONG AND NORTHEAST OF A LINE FROM PORT FOURCHON TO RED RIVER LANDING. THE AREA OF GREATEST CONCERN WILL BE ACROSS THE MS GULF COASTAL COUNTIES...AS WELL AS PEARL RIVER AND WALTHALL COUNTIES..AND WASHINGTON PARISH. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF BECOMING SEVERE AND ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH TUESDAY EVENING FOR PORTIONS OF THE FORECAST AREA. STRONG WINDS AND ROUGH SEAS WILL CONTINUE TO RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE COASTAL WATERS THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT THROUGH TUESDAY. PLEASE RELAY ANY REPORTS OF SEVERE WEATHER OR HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.
In the hours before
Special weather statement, Apr 28, 10:36 PM CDT, 3 hours 38 minutes before
LAZ039-MSZ070-071-290430- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1036 PM CDT MON APR 28 2014 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING WALTHALL COUNTY...PIKE COUNTY...WASHINGTON PARISH... AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 14 MILES NORTH OF FRANKLINTON...OR ABOUT 7 MILES SOUTHWEST OF TYLERTOWN...MOVING NORTHEAST AT 35 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...TYLERTOWN AND DEXTER THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT TUESDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 28, 11:43 PM CDT, 2 hours 31 minutes before
LAZ039-040-MSZ071-077-290545- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1143 PM CDT MON APR 28 2014 ...LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST AFFECTING WALTHALL COUNTY...PEARL RIVER COUNTY...ST. TAMMANY PARISH...WASHINGTON PARISH... AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF COLUMBIA TO FRANKLINTON...MOVING SOUTHEAST AT 20 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... ANGIE...ENON...VARNADO...BOGALUSA...CROSSROADS...SUN AND POPLARVILLE THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING...SUB SEVERE HAIL UP TO NICKEL SIZE...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. MJH
Special weather statement, Apr 29, 1:12 AM CDT, 1 hour 2 minutes before
MSZ081-082-290715- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 112 AM CDT TUE APR 29 2014 ...CLUSTER OF STRONG THUNDERSTORMS MOVING EAST AFFECTING JACKSON COUNTY...HARRISON COUNTY... AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 18 MILES NORTH OF ST. MARTIN...OR ABOUT 14 MILES NORTHWEST OF VANCLEAVE...MOVING EAST AT 35 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...VANCLEAVE...WADE AND ESCATAWPA THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...SUB SEVERE HAIL UP TO NICKEL SIZE...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY FOR SOUTHEASTERN MISSISSIPPI. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. MJH
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 12:23 AM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 37 min |
| Apr 29, 1:43 AM CDT | Severe Thunderstorm Warning | LIX | Jackson | 47 min |
| Apr 29, 9:08 AM CDT | River Flood Warning | LIX | Harrison | 48 hr |
| Apr 29, 9:08 AM CDT | River Flood Warning | LIX | Harrison | 49 hr |
| Apr 29, 12:44 PM CDT | Severe Thunderstorm Warning | LIX | Jackson | 61 min |
| Apr 29, 1:09 PM CDT | Areal Flood Advisory | LIX | Harrison, Jackson | 111 min |
| Apr 29, 1:39 PM CDT | Flash Flood Warning | LIX | Jackson | 2 hr |
| Apr 29, 4:00 PM CDT | Severe Thunderstorm Warning | LIX | Harrison | 45 min |
| Apr 29, 5:58 PM CDT | Severe Thunderstorm Warning | LIX | Pearl River, Walthall | 47 min |
| Apr 29, 6:39 PM CDT | Flash Flood Warning | LIX | Harrison | 2 hr |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.